# SDR UPS00833950

- Difficulty date: September 10, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 64,943 hours, 24,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Sheared
- Location: Nlgww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, EVIDENCE OF CORROSION 3 RIVETS SHEARED OFF STA 12 CEILING STIFFENER AT FRAME NOSE WW RT TUNNEL AREA.  REPAIRED IAW REO G07615.
